# SDR UHLA2009113000114

- Difficulty date: November 30, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 14,667 hours, 9,123 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17110232401
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON EICAS DURING APPROACH.  SLATS FAILED IN FULL POSITION.  CREW DECLARED EMERGENCY.  LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED RT SLAT 3/4 HARNESS IAW EMB 170 MM 27-83-07.  OPS CHECK GOOD.
